Discussions By Condition: I cannot get a diagnosis.

PLEASE help?

Posted In: I cannot get a diagnosis. 1 Replies
  • Posted By: Anonymous
  • January 9, 2009
  • 04:03 AM

So, two years ago, I started having odd mood swings and headaches that would come and go. For the past year i've had tingling in my feet that extends to the mid area of my shins, and sometimes one of my hands, sensitivity to cold, however, running cold water sometimes cannot even be felt, the scars on my legs and hands are purple-ish, and my skin has been changing colors recently (which only i seem to notice)...i was constantly fatigued until i upped my calorie count to 3000+ (and still only weigh 145-150 at 6'0" / male), sometimes my vision turns to lots of twinkling static-like objects. My stools can be abnormally large and sometimes when i'm cleaning up, i notice blood. I'm very unsure of what to do. I cannot see a doctor because I don't currently have health insurance. If it helps, I carry heavy weight at times and used to throw up a few times a week, which no longer happens. All of these symptoms come and go. And weirdly enough, when i drink large amounts of black coffee, my vision is fine, my stools are fine, but the tingling in my feet and one hand typically returns at night. I was told this was possible nerve damage from lifting furniture daily, but the other things don't make much sense....the infrequency doesn't make much sense either. Am I overreacting?

Reply Flag this Discussion

1 Replies:

  • You may have celiac disease. Try here: http://digestive.niddk.nih.gov/ddiseases/pubs/celiac/index.htm
    aquila 1,263 Replies
    • January 9, 2009
    • 05:14 PM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?